# SDR SWAA2022051908904

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 79,040 hours, 46,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: L/H Overwing
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LENSE MISSING AT CAPTAINS SIDE OVERWING EXIT NEAR THE FLOOR / [01] REPLACED MISSING LENS IAW SIP
